| Model Number |
P4P16XTS |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that the foley catheter became disconnected from the closed system tray after placement in the patient.The disconnection happened near the tamper evident seal.There was no patient injury.
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition reported.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A sample was not returned for evaluation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue.As part of continuous improvements, a corrective and preventative action plan (capa) has been opened to address the reported condition through a more robust investigation.The results of the investigation will be documented through the capa.This complaint will be used for tracking and trending purposes.